# SDR UPS99830302

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FWD LWR FILLET AREA FILLET PNL ATTACH BRACKET CRACKED AT STA 680 LONGERON 31R-32R.  FABRICATED AND INSTALLED ANGLE FROM 7075-T6.063.  ALUMINUM IAW DC8 S RM 53-8-0, 51-1-20D, AND 53-2-0.
